Any thoughts/advice please

Hi suppose I am one of the lucky ones regarding no symptoms

I am in permanent AF and take Warfarin, Slozem (120) atoravastatin, Losartan(100) and other meds for Asthma and Pancreatic issues.

Heart rate is between 80/100 on average according to nurse at docs.

Trouble is that BP went up to 155/90 a couple of months ago and at review yesterday they suggested adding Amlodipine or similar

I go back in 2 weeks to recheck BP and make decision on extra drugs.

Any comments advice please.

4 Replies

  • Dear R1100S1

    Blood pressure can fluctuate for many reasons. The most important thing if you have high blood pressure is to treat it and get it under control as quickly as you can. Whether the new tablets will be a temporary measure until things settle down or whether you will need to take them long term depends on how well controlled it becomes. If it is still high in two weeks, why not give it a go? Taking extra medication can be so frustrating but there should be little or no side effects. If you notice any side effects then do discuss this with your doctor and they will be able to look at alternative treatments for you.

    Best wishes


  • Many thanks

    When on so many tablets the thought of more can be depressing

    Still better than the alternative !

  • Hi there

    I'm on about 10 tabs too and take Losartan Amlodipine and a water tab for BP.All I would say is that Amlodipine can give you swollen ankles and the water tab makes you frequently dash to the loo! Have tolerated this combination really well over the years and my BP has been very stable at or below 140 over don't worry.I suppose the water tablet would be the least invasive considering your other issues..but Im not a medic.Hope this helps.

  • Thanks

    The increased Losartan and Slozem seemed to have worked.

    BP regarded as normal now (thanks to drugs)

    Keep up the good fight.

You may also like...